I've been using Tretinoin for a month. Everywhere I apply it , whiteheads appear. My checks are covered in bumps which don't seem to be drying up. I have whiteheads where I never did before.I'm a 65 year old female. My doctor advised using this for a moderate whitehead problem but if this keeps up every pore will become a bump!
3 Jun 2010
This what has been reported: A brief sensation of warmth or stinging may occur immediately after applying the medication. Skin redness, dryness, itching, scaling, mild burning, or worsening of acne may occur during the first 2-4 weeks of using the medication.
These effects usually decrease with continued use. A daytime moisturizer may be helpful for excessive dry skin.
In your case you must speak to your doctor or pharmacist. Your doctor may want you to decrease how often you use tretinoin, change the strength or type, or have you stop using it.
Hope this helps.
- Tretinoin Information for Consumers
- Tretinoin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tretinoin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... should be concerned about as far as her development is concerned? Should I worry about her female organs or any other part of her system?
2 answers • 13 Jul 2010
To treat my acne, late last year I applied Tretinoin cream to my face. Soon after applying the cream I went outside and exposed my face to the ...
1 answer • 19 Oct 2012
I've been using tretinoin for about 4 months now. Although I've been dealing the dry peeling skin the whole time my acne got much better. ...
0 answers • 6 Feb 2014
They were both prescribed by the doctor and if I do use it together which one do I apply first?
0 answers • 19 days ago